General annuities under truncate stochastic interest rates
AbstractAn important part of the current financial and actuarial research deals with the investigation of present value functions in the case of a stochastic interest rate. In the present contribution, it is shown how interest rates can be restricted to meet special types of financial or actuarial constraints. Approximate but analytical expressions are given for the distribution of different types of annuities, and their accuracy is illustrated graphically.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University of Antwerp, Faculty of Applied Economics in its series Working Papers with number 2004016.
Length: 14 pages
Date of creation:
Date of revision:
Contact details of provider:
Postal: Prinsstraat 13, B-2000 Antwerpen
Web page: https://www.uantwerp.be/en/faculties/applied-economic-sciences/
More information through EDIRC
This paper has been announced in the following NEP Reports:
- NEP-ALL-2005-01-02 (All new papers)
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Date, P. & Mamon, R. & Wang, I.C., 2007. "Valuation of cash flows under random rates of interest: A linear algebraic approach," Insurance: Mathematics and Economics, Elsevier, vol. 41(1), pages 84-95, July.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joeri Nys).
If references are entirely missing, you can add them using this form.